MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PML,72,ADULT,FLL-MLL,-,OEM

Medline Industries, LP MEDLINE; PML,72,ADULT,FLL-MLL,-,OEM
Catalog Number 000000000080641722
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pressure tubing that connects manifold to white port of swan ganz catheter had a small hole in the hub.Pack has 5 each, all are compromised.
 
Additional Manufacturer Narrative
The reporter described pressure tubing that connects manifold to white port of swan ganz catheter had a small hole in the hub and the pack has 5 each, all are compromised.One sample was returned for evaluation, and visual inspection of the assembly confirmed that there was a crack in the female luer fitting, which when interfaced with a syringe of fluid, produced a leak.Complaint is confirmed for cracked luer fitting, and true root cause of damage could not be not confirmed.Current controls documented in nmc-00725 have been reviewed and deemed adequate when followed, no further action is necessary at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PML,72,ADULT,FLL-MLL,-,OEM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
felipe bifareti
three lakes drive
northfield, IL 60093--275
MDR Report Key50915408
Report Number1417592-2026-51999
Device Sequence Number5776948
Product Code DRI
UDI-Device Identifier20193489067504
UDI-Public20193489067504
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000080641722
Device Lot Number0000067653
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/02/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown